Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Group Classification and Solutions of a Mathematical Model from Tumour Biology
Blekinge Institute of Technology, Faculty of Engineering, Department of Mathematics and Natural Sciences.ORCID iD: 0000-0002-0076-1067
University of Catania Viale, ITA.
Blekinge Institute of Technology, Faculty of Engineering, Department of Mathematics and Natural Sciences.
2021 (English)In: Discontinuity, Nonlinearity, and Complexity, ISSN 2164-6376, Vol. 10, no 4, p. 605-615Article in journal (Refereed) Published
Abstract [en]

We are interested in symmetries of a mathematical model of a malignant tumour dynamics due to haptotaxis. The model is formulated as a system of two nonlinear partial differential equations with two independent variables and contains two unknown functions of the dependent variables. When the unknown functions are arbitrary, the model has only two symmetries. These symmetries allow to investigate only travelling wave solutions. The aim of the present paper is to make the group classification of the mathematical model under consideration and find the cases when the model has additional symmetries and hence additional group invariant solutions. © 2021 L&H Scientific Publishing, LLC. All Rights Reserved.

Place, publisher, year, edition, pages
L and H Scientific Publishing, LLC , 2021. Vol. 10, no 4, p. 605-615
Keywords [en]
Tumour growth Mathematical model Symmetries Group classification
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:bth-22009DOI: 10.5890/DNC.2021.12.002Scopus ID: 2-s2.0-85111782345OAI: oai:DiVA.org:bth-22009DiVA, id: diva2:1595159
Available from: 2021-09-17 Created: 2021-09-17 Last updated: 2023-03-07Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records

Ibragimov, NailAvdonina, Elena

Search in DiVA

By author/editor
Ibragimov, NailAvdonina, Elena
By organisation
Department of Mathematics and Natural Sciences
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf